# SDR AALA202204203167

- Difficulty date: April 16, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 55,060 hours, 34,987 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Part number: Z912H0001110
- Condition: Defective
- Location: Zone 800 - Doors
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING CLIMB OUT 2R DOOR SLIDE ARMED LIGHT BEGAN FLASHING INTERMITTENT FLASHING CONTINUED FOR FLIGHT DURATION. **SUPPLEMENTAL REPORT FOR AALA202204193167: REPLACED R2 DOOR SLIDE ARMED LIGHT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-73-21 ** (CLOSED)
